# SDR WX0A2025121932677

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 20,358 hours, 10,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA 2 FLASHLIGHT IS INOP.  REMOVED AND REPLACED FLASHLIGHT.
